Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

I have hair and black spots on my face

on my face hair is there.any home plans is there.plz suggest me.and black spots is there.any solution give me.plz
Asked On : Tue, 25 Jan 2011
Answers:  6 Views:  288
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
Dear Divya
Are your periods regular or are you on some other drug.
Answered: Tue, 25 Jan 2011
I find this answer helpful
  User's Response
Answered: Tue, 25 Jan 2011
Ayurveda Specialist Dr. Rajesh Lakhanpaul's  Response
these hair are due to hormonal imbalance. Ayurveda offers cure with ashoka arisht and dashmoola arisht 2 tsf mixed together to be taken with tab. aloes.co.[ alarsin] 2 bd minimum for one month to be started when period ends.
Dr. Rajesh Lakhanpaul
Answered: Tue, 25 Jan 2011
I find this answer helpful
Ayurveda Specialist Dr. Rajesh Lakhanpaul's  Response
these hair are due to hormonal imbalance. Ayurveda offers cure with ashoka arisht and dashmoola arisht 2 tsf mixed together to be taken with tab. aloes.co.[ alarsin] 2 bd minimum for one month to be started when period ends.
Dr. Rajesh Lakhanpaul
Answered: Tue, 25 Jan 2011
I find this answer helpful
Ayurveda Specialist Dr. Ashutosh Thigale's  Response
Actually this is the common problem today,having a lots of causes viz menstual immbalance,ayukta ahar-vihar,chronic illness,mental disurbances,any medicinal reaction etc.Can't able to give you the right suggestion as personal nadi pariksha is required.
Answered: Tue, 25 Jan 2011
I find this answer helpful
  User's Response
i can,t understand.plz tell me clearly.which was applied in my face
Answered: Wed, 2 Feb 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor